# SDR DALA2018022601126

- Difficulty date: February 23, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- Aircraft time: 75,244 hours, 56,108 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT VERTICAL STAB FRONT SPAR FORWARD FLANGE L/E ATTACH HOLES 3 EACH INDICATE CRACK. HOLES ARE MARKED 4,7, AND 8 BELOW L/E SPLICE PLATE. COMPLIED WITH ERA 556177-14AD REV A AND FOUND TO MATCH PRI 556177-14 REV A REVISION 0.
